S-shaped bifurcation curves

K. J. Brown, M. M A Ibrahim, R. Shivaji

Research output: Contribution to journalArticle

Original languageEnglish
Pages (from-to)475-486
Number of pages12
JournalNonlinear Analysis: Theory, Methods and Applications
Issue number5
Publication statusPublished - 27 Apr 1981


  • bifurcation diagrams
  • Nonlinear boundary value problems
  • sub- and super-solutions

Cite this

Brown, K. J., Ibrahim, M. M. A., & Shivaji, R. (1981). S-shaped bifurcation curves. Nonlinear Analysis: Theory, Methods and Applications, 5(5), 475-486.